# SDR A6WA201304014852

- Difficulty date: March 9, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX PRESSURE FLOOR FS 484.0 CLIP ANGLE IS CRACKED UPPER I/B RBL 27.  REMOVED AND REPLACED FS 484.0 CLIP ANGLE.
